@article{Całka1983, author = {Całka, Aleksander}, journal = {Fundamenta Mathematicae}, keywords = {compact locally connected Hausdorff space; local homeomorphism; topological local expansion}, language = {eng}, number = {1}, pages = {15-19}, title = {On locally expansive selfcoverings of compact metrizable spaces}, url = {http://eudml.org/doc/211369}, volume = {117}, year = {1983}, }
TY - JOUR AU - Całka, Aleksander TI - On locally expansive selfcoverings of compact metrizable spaces JO - Fundamenta Mathematicae PY - 1983 VL - 117 IS - 1 SP - 15 EP - 19 LA - eng KW - compact locally connected Hausdorff space; local homeomorphism; topological local expansion UR - http://eudml.org/doc/211369 ER -